Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 131-134
http://dx.doi.org/10.1155/S0161171287000164

Gaps in the sequence n2ϑ(mod1)

Department of Mathematics, Santa Clara University, Santa Clara 95053, CA, USA

Received 16 September 1985

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Drobot, “Gaps in the sequence ,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 131-134, 1987. doi:10.1155/S0161171287000164